On the Dirichlet problem for the Beltrami equations in finitely connected domains
Abstract
We establish a series of criteria for the existence of regular solutions of the Dirichlet problem for degenerate Beltrami equations in arbitrary Jordan domains. We also formulate the corresponding criteria for the existence of pseudoregular and multivalued solutions of the Dirichlet problem in the case of finitely connected domains.Downloads
Published
25.07.2012
Issue
Section
Research articles
How to Cite
Kovtonyuk, D. A., et al. “On the Dirichlet Problem for the Beltrami Equations in Finitely Connected Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 7, July 2012, pp. 932-44, https://umj.imath.kiev.ua/index.php/umj/article/view/2629.